# SDR 2007UALA02288

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 39,336 hours, 4,795 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP OVERHEAD MAIN STAIR ILLUM.  FOUND WRONG BULBS INSTALLED, INSTALLED NEW BULBS, CHECKS OK.
